# SDR 2003FA0000980

- Difficulty date: May 2, 2002
- Submitted: September 26, 2003
- Operation: General aviation
- Aircraft: N283KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB83
- Aircraft time: 8,879 hours
- Engine: Pwa PT6*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311211703
- Part serial: FC64000
- Condition: Delaminated
- Location: Compressor
- Part time: 806 hours, 982 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING RACE SILVER PLATING DELAMINATED. FOUND SILVER IN MAIN OIL FILTER CHECK AT ROUTINE MFG INSPECTION.  BEARING WAS REMOVED FROM SERVICE BY STANDARD AERO AND WARRANTED BY MFG.   ALSO COPPER FLASHING FOR SILVER PLATING WAS ALSO PEELING FROM RACE.  MFG SIL ADDRESSED THIS PROBLEM ON THE NR 2 AND NR 3 BEARINGS IN A CERTAIN BATCH THAT THE COPPER FLASHING WAS OMITTED IN MANUFACTURING. THIS WAS A NR 1 BEARING AND THE COPPER FLASHING WAS PRESENT BUT DELAMINATING.
